# SDR 2023FA0000749

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: General aviation
- Aircraft: N285TW
- Make and model: Amd FALCON20
- Aircraft serial: 285
- Aircraft time: 26,606 hours, 19,881 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Position Switch
- Part number: A23802102
- Part serial: UNK
- Condition: False Indication
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT IN TO ELP THE LANDING GEAR WAS EXTENDED, THE RH M/L/G DOWN AND LOCKED GREEN LIGHT DID NOT ILLUMINATE. THE ALTERNATE LANDING GEAR EXTENSION SYSTEM WAS USED WITH THE GREEN LIGHT STILL WAS NOT ILLUMINATED. THE CREW DECLARED AN EMERGENCY AND FLEW BY THE TOWER FOR A VISUAL CHECK OF THE GEAR, ATC REPORTED ALL THREE LANDING GEAR WERE DOWN.  A NORMAL LANDING WAS COMPLETED.
